Home ›› Tools ›› Author Institution Mapping

Select the journal to see authorsí institution mapping (AIM) for the latest issue
Select journal
Indian Journal of Drugs in Dermatology

Table of Contents RSS Feed
2016| January-June  | Volume 2 | Issue 1  

Please wait, loading Google Map...

EDITORIAL  
Steroid containing fixed drug combinations banned by government of India: A big step towards dermatologic drug safety p. 1
Sushil Pande
[ABSTRACT]  [HTML Full text]  [PDF]
REVIEW ARTICLES Top
Second-generation antihistamines p. 3
Pranjal Anil Mittal, Kiran V Godse, Sharmila P Patil
[ABSTRACT]  [HTML Full text]  [PDF]
ORIGINAL ARTICLES Top
A study of clinical patterns and causative agents of adverse cutaneous drug reactions p. 13
Nilesh Mahatme, R Narasimharao
[ABSTRACT]  [HTML Full text]  [PDF]
Tuberculin purified protein derivative immunotherapy in the treatment of viral warts p. 19
Ajay Nimbalkar, Sushil Pande, Ramesh Sharma, Milind Borkar
[ABSTRACT]  [HTML Full text]  [PDF]
BRIEF REPORT Top
Successful use of cyclosporine in the treatment of toxic epidermal necrolysis: A case series p. 24
Vikrant Saoji, Shilpa Hazare, Sanjiv Choudhary
[ABSTRACT]  [HTML Full text]  [PDF]
CASE REPORTS Top
Acitretin: A good treatment option for hypertrophic lichen planus p. 28
Rameshwar M Gutte
[ABSTRACT]  [HTML Full text]  [PDF]
Disulfiram-induced toxic pustuloderma (Acute Generalized Exanthematous Pustulosis) p. 31
Prashant B Jadhav
[ABSTRACT]  [HTML Full text]  [PDF]
An alternative hepatosafe treatment in leprosy p. 33
Anuradha Ashok Bhide, Usha N Khemani, Ratnakar R Kamath, Varsha Vaidyanathan, Abhishek P Ponathil, Mahendra M Kura
[ABSTRACT]  [HTML Full text]  [PDF]
Photosensitive lichenoid drug eruption due to zonisamide p. 37
Resham Vasani, Shyam Verma
[ABSTRACT]  [HTML Full text]  [PDF]
LETTERS TO EDITOR Top
Spironolactone-induced hypersensitivity in a patient with acne vulgaris p. 40
Bipin Mehta, Neha Iyer, CM Iyer
[ABSTRACT]  [HTML Full text]  [PDF]
Fixed drug eruption, a rare side effect of fluconazole p. 41
Manjeet Naresh Ramteke, Anuradha Ashok Bhide
[ABSTRACT]  [HTML Full text]  [PDF]
Pityriasis Rosea-like eruption induced by loperamide p. 43
Vidya Kharkar, Sunanda Mahajan, Tulika Yadav
[ABSTRACT]  [HTML Full text]  [PDF]
ALTERNATIVE MEDICINE Top
Homeopathic management of warts p. 45
Piyush Mahendra Oza
[ABSTRACT]  [HTML Full text]  [PDF]
TABLE Top
Psoriasis versus psoriasiform drug eruption p. 48
Kinjal Deepak Rambhia, Amitkumar Sureshchandra Gulati, Sushil Pande
[ABSTRACT]  [HTML Full text]  [PDF]
MANAGING A SIDE EFFECT Top
Oral retinoid-induced cheilitis p. 50
Bhushan Madke, Hiral Shah, Adarsh Lata Singh, Meenaz Khoja, Poonam Kabra
[ABSTRACT]  [HTML Full text]  [PDF]
VIVA VOCE Top
Viva voce on acitretin p. 54
Deepak Parikh, Uday Khopkar, Resham Vasani
[ABSTRACT]  [HTML Full text]  [PDF]
CASE BASED LEARNING Top
Drug-induced urticaria due to cephalosporins: A case-based learning p. 59
Sushil Pande, Shuken Dashore
[ABSTRACT]  [HTML Full text]  [PDF]
WHATíS IN NEWS Top
Cuticon Maharashtra 2015 conference: An overwhelming academic experience p. 62
Gayatri Mukund Karad
[ABSTRACT]  [HTML Full text]  [PDF]
News from regulatory corner p. 64
[ABSTRACT]  [HTML Full text]  [PDF]